# SDR DALA2019090805249

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1260619) INITIAL INSPECTION: CORROSION ON LOWER SILL FROM STA 1380 TO 1440 AT AFT CARGO COMPARTMENT. (ACP 0600-156-01Z).(C2). SUMMARY: IN REFERENCE NRC 00356; LOWER SILL FROM STA 1380 TO 1440 WAS REPLACED PER SRM 51-40-02 PAR 4 AND 7.
